# SDR WRLA95042

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11
- Aircraft serial: 48632
- System (JASC): 3240 · Landing Gear Brake System
- Part: Temp Sensor
- Part number: 2609913
- Condition: Failed
- Location: Nr 7 Brake
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OMDB - ON TAXI TO RUNWAY, AIRCRAFT EXPERIENCED A FAILIURE OF THE NR 7 BRAKE TEMPERATURE SENSOR.  THE CAPTAIN ELECTED TO RETURN TO THE GATE FOR MAINTENANCE REVIEW OF THE MALFUNCTION.  MAINTENANCE REPS INSPECTED THE NR 7 BRAKE TEMP INDICATOR CANNON PLUGS, SECURED WIRING AND INSTALLED DUST CAPS ON PLUGS.  SENSOR STILL INOP.  SENSOR DISCONNECTED AND DMI'D PER MEL 32-46-1 M320C08-12.  TWO FLIGHTS LATER, IN KUL, BRAKE TEMP SENSOR REMOVED AND REPLACED (PN 2609913, SN OFF D6900, SN ON D7816).  REACTIVATED THE NR 7 BRAKE TEMPERATURE SENSORS PER MEL.  OPS CHECK NORMAL.  DMI CLEARED.  AIRCRAFT RETURNED TO SERVICE.  (X)
